# SDR SWIA201642318

- Difficulty date: June 17, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 34,178 hours, 20,649 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Tru Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU BAY FLOOR CRACKED AT CUT-OUT FOR FRAME BS 193.  REPAIRED FLOOR IAW REO. OPS CHECKED GOOD.
